Alert archive / Arizona / Wind Advisories in 2015

Wind Advisory 12, NWS Flagstaff, AZ

December 10, 2015Apache County, Coconino County, Navajo County, Arizona

NWS Flagstaff, AZ issued this wind advisory at Dec 10, 2015, 2:23 PM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Dec 11, 2015, 9:00 AM MST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Dec 10, 2015, 2:23 PM MST (21:23 UTC)
In effect from
Dec 11, 2015, 9:00 AM MST
Expired
Dec 11, 2015, 7:00 PM MST
In force
10 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ

The radar

The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.4 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2015-12-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2015-12-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 182 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2361 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
182 m²/s²
0-3 km storm-relative helicity
233 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

384 
WWUS75 KFGZ 102123
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
223 PM MST THU DEC 10 2015

AZZ012>014-016-017-040-110530-
/O.NEW.KFGZ.WI.Y.0012.151211T1600Z-151212T0200Z/
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...HEBER...
HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...DILKON...
KYKOTSMOVI
223 PM MST THU DEC 10 2015

...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 7 PM MST FRIDAY. 

* TIMING...WIND WILL BECOME STRONG AFTER 9 AM MST FRIDAY.

* WINDS...SOUTHWEST 25 TO 35 MPH GUSTING TO 55 MPH.

* LOCATION...PRIMARILY ACROSS THE AREA FROM HEBER TO ALPINE
  NORTHWARD TO WINSLOW, DILKON AND LUPTON INCLUDING INTERSTATE 40.

* IMPACTS...HIGH WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR HIGH PROFILE VEHICLES. IN ADDITION...REDUCED VISIBILITIES IN
  AREAS OF BLOWING DUST COULD DEVELOP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
4 follow-up statements
723 
WWUS75 KFGZ 110359
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
859 PM MST THU DEC 10 2015

AZZ012>014-016-017-040-111200-
/O.CON.KFGZ.WI.Y.0012.151211T1600Z-151212T0200Z/
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...HEBER...
HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...DILKON...
KYKOTSMOVI
859 PM MST THU DEC 10 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM MST FRIDAY...

* TIMING...WIND WILL BECOME STRONG AFTER 9 AM MST FRIDAY.

* WINDS...SOUTHWEST 25 TO 35 MPH GUSTING TO 55 MPH.

* LOCATION...PRIMARILY ACROSS THE AREA FROM HEBER TO ALPINE
  NORTHWARD TO WINSLOW...DILKON AND LUPTON INCLUDING INTERSTATE
  40.

* IMPACTS...HIGH WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR HIGH PROFILE VEHICLES. IN ADDITION...REDUCED VISIBILITIES 
  IN AREAS OF BLOWING DUST COULD DEVELOP. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
676 
WWUS75 KFGZ 111053
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
353 AM MST FRI DEC 11 2015


AZZ011-111900-
/O.EXA.KFGZ.WI.Y.0012.151211T1600Z-151212T0200Z/
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
INCLUDING THE CITIES OF...WINDOW ROCK...GANADO
353 AM MST FRI DEC 11 2015

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 7 PM MST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM MST
THIS EVENING. 

* TIMING...WIND WILL BECOME STRONG AFTER 9 AM MST FRIDAY.

* WINDS...SOUTHWEST 20 TO 30 MPH GUSTING TO 50 MPH.

* LOCATION...PRIMARILY ACROSS THE AREA FROM HIGHWAY 264 AND SOUTH
  TO PINE SPRINGS...SANDERS...HOUCK AND ALONG AND SOUTH OF INTERSTATE
  40.

* IMPACTS...HIGH WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR HIGH PROFILE VEHICLES. IN ADDITION...REDUCED VISIBILITIES 
  IN AREAS OF BLOWING DUST COULD DEVELOP. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$

AZZ012>014-016-017-040-111900-
/O.CON.KFGZ.WI.Y.0012.151211T1600Z-151212T0200Z/
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...HEBER...
HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...DILKON...
KYKOTSMOVI
353 AM MST FRI DEC 11 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM
MST THIS EVENING...

* TIMING...WIND WILL BECOME STRONG AFTER 9 AM MST FRIDAY.

* WINDS...SOUTHWEST 25 TO 35 MPH GUSTING TO 55 MPH.

* LOCATION...PRIMARILY ACROSS THE AREA FROM HEBER TO ALPINE 
  NORTHWARD TO WINSLOW...DILKON AND LUPTON INCLUDING INTERSTATE 
  40. 

* IMPACTS...HIGH WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR HIGH PROFILE VEHICLES. IN ADDITION...REDUCED VISIBILITIES 
  IN AREAS OF BLOWING DUST COULD DEVELOP. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
047 
WWUS75 KFGZ 111818
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1118 AM MST FRI DEC 11 2015

AZZ011>014-016-017-040-120200-
/O.CON.KFGZ.WI.Y.0012.000000T0000Z-151212T0200Z/
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WUPATKI N.M....
TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...
SPRINGERVILLE...HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...
GREER...PINETOP...DILKON...KYKOTSMOVI
1118 AM MST FRI DEC 11 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...

* TIMING...STRONG WINDS WILL CONTINUE THROUGH THE AFTERNOON AND
  INTO THE EARLY EVENING.

* WINDS...SOUTHWEST 20 TO 35 MPH WITH GUST OF 45 TO 55 MPH. 

* IMPACTS...HIGH WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR HIGH PROFILE VEHICLES. IN ADDITION...REDUCED VISIBILITIES 
  IN AREAS OF BLOWING DUST COULD DEVELOP. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$

KD
531 
WWUS75 KFGZ 120155
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
655 PM MST FRI DEC 11 2015

AZZ011>014-016-017-040-120300-
/O.EXP.KFGZ.WI.Y.0012.000000T0000Z-151212T0200Z/
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WUPATKI N.M....
TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...
SPRINGERVILLE...HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...
GREER...PINETOP...DILKON...KYKOTSMOVI
655 PM MST FRI DEC 11 2015

...WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING...

WIND SPEEDS HAVE DECREASED BELOW ADVISORY LEVELS AND THUS THE WIND
ADVISORY WILL EXPIRE. EXPECT SOME CONTINUED BREEZINESS OVERNIGHT
AS A COLD FRONT MOVES THROUGH THE STATE.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Dec 10, 2:18 PM MST, 5 minutes earlier.

Area forecast discussion, Dec 10, 2:18 PM MST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
218 PM MST THU DEC 10 2015

.SYNOPSIS...AN APPROACHING STORM SYSTEM WILL PRODUCE STRONG
SOUTHWEST WINDS THIS AFTERNOON THROUGH FRIDAY. AS THE STORM MOVES
ACROSS ARIZONA ON FRIDAY...EXPECT SHARPLY COLDER TEMPERATURES AND
SCATTERED RAIN AND SNOW SHOWERS...CONTINUING INTO SATURDAY.
ANOTHER COLDER STORM SYSTEM IS EXPECTED EARLY NEXT WEEK.

&&

.DISCUSSION...WINTER RETURNS. THE FIRST IN A SERIES OF LOW
PRESSURE SYSTEMS WILL HEAD ACROSS THE WESTERN UNITED STATES. FOR
THIS AFTERNOON AND TONIGHT...THE SYSTEM WILL APPROACH ARIZONA
RESULTING IN STRENGTHENING PRESSURE GRADIENTS AND SOUTHWEST WINDS
THROUGH THE LATE AFTERNOON. OVERNIGHT WINDY CONDITIONS WILL
CONTINUE WITH LOCALIZED STRONG WIND GUSTS TO NEAR 50 MPH TO THE
EAST OF TERRAIN FEATURES SUCH AS THE BLACK MESA, SAN FRANCISCO
PEAKS (DONEY PARK LOOK OUT) AND THE KAIBAB PLATEAU. PRESSURE
GRADIENTS WILL BE EVEN STRONGER ON FRIDAY MAINLY FROM FLAGSTAFF
EAST TO THE NEW MEXICO BORDER WITH GUSTS FROM 40 TO 55 MPH.

ON FRIDAY AND SATURDAY...THE LOW AND ASSOCIATED COLD FRONT WILL
MOVE ACROSS ARIZONA. SHARPLY COLDER TEMPERATURES, WINDY CONDITIONS
AND A ROUND OF RAIN AND SNOW SHOWERS ARE IN ORDER. MODEL
TEMPERATURE PROFILES SUPPORT A SNOW LEVEL AS LOW AS 4500 FEET ON
SATURDAY. IF YOU PLAN ON TRAVEL ACROSS NORTHERN ARIZONA EXPECT TO
RUN INTO WINTER DRIVING CONDITIONS. THE BEST UPWARD MOTION AND
MOISTURE MOVES ACROSS THE STATE LATE FRIDAY AFTERNOON THROUGH
SATURDAY MORNING WITH SHOWERS DEVELOPING AND MOVING FROM WEST TO
EAST THROUGH THE PERIOD. SNOW SHOWERS ARE EXPECTED TO LINGER
ALONG THE ARIZONA/NEW MEXICO BORDER AND WHITE MOUNTAINS INTO THE
EVENING HOURS ON SATURDAY. SNOW ACCUMULATION IN THE 2 TO 4 RANGE
ARE ANTICIPATED BUT AS ALWAYS, LOCALLY HIGHER AMOUNTS OVER
PROMINENT TERRAIN FEATURES.

ON SUNDAY...LOOK FOR DRY WEATHER AND A BIT WARMER TEMPERATURES AS
HIGH PRESSURE MOVES ACROSS ARIZONA.

FROM MONDAY INTO TUESDAY...A MUCH COLDER LOW PRESSURE SYSTEM AND
ASSOCIATED COLD FRONT WILL MOVE ACROSS NORTHERN ARIZONA. THE NET
RESULT WILL BE ANOTHER ROUND OF MAINLY SNOW SHOWERS...WITH MUCH
COLDER TEMPERATURES AND SNOW LEVELS DROPPING TO AS LOW AS 2500
FEET. THE SYSTEM WILL BE FAST MOVING SO AT THIS TIME IT LOOKS
LIKE ANY SNOW ACCUMULATIONS WILL BE ON THE LOW SIDE.

FOR WEDNESDAY AND THURSDAY...THE LOW PRESSURE SYSTEM PULLS AWAY
TO THE EAST OF ARIZONA...LEAVING NORTHERN ARIZONA ENTRENCHED
WITHIN A COLD AIR MASS AND NORTHERLY FLOW.

&&

.AVIATION...FOR THE 00Z PACKAGE...EXPECT BROKEN MID-HIGH CLOUDS
THRU 12Z. LOCALLY LOWER MVFR-VFR CLOUDS DEVELOPING AFT 16Z.  ISOLD
SHOWERS DEVELOPING AFT 17Z...BECOMING SCATTERED TO NUMEROUS AFT
22Z. BREEZY SOUTHWEST WINDS WILL CONTINUE ACROSS MUCH OF THE AREA
TONIGHT AND BECOMING WINDY TUESDAY. AVIATION DISCUSSION NOT
UPDATED FOR TAF AMENDMENTS.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY FROM 9 AM TO 7 PM MST
 FRIDAY FOR AZZ012>014-016-017-040.

&&

PUBLIC...MCCOLLUM
AVIATION...ML/BOHLIN

FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT
WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, Dec 10, 6:05 AM MST, 8 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
605 AM MST THU DEC 10 2015

AZZ004>018-037>040-110530-
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
605 AM MST THU DEC 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...
NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

SOUTHWEST WINDS WILL STRENGTHEN WITH SUSTAINED SPEEDS FROM 15 TO
25 MPH AND GUSTS TO 40 MPH. THURSDAY NIGHT...SOUTHWEST WINDS
SHOULD CONTINUE ACROSS THE KAIBAB PLATEAU...HOUSE ROCK
VALLEY...CHINLE VALLEY...AND DONEY PARK AREAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ON FRIDAY...A POWERFULL COLD FRONT WILL MOVE INTO ARIZONA. STRONG
SOUTHWEST WINDS GUSTS FROM 45 TO 55 MPH ARE PROBABLE ACROSS
SOUTHERN NAVAJO AND APACHE COUNTIES THROUGH MID AFTERNOON. RAIN
SHOWERS AND SNOW SHOWERS WILL DEVELOP FRIDAY AND CONTINUE FRIDAY
NIGHT. SNOW LEVELS SHOULD FALL TO 4000 FEET ON THE KAIBAB PLATEAU
AND 5000 FEET IN THE WHITE MOUNTAINS BY SUNRISE SATURDAY. GENERAL
FORECAST SNOW ACCUMLATIONS ARE 1 TO 3 INCHES BETWEEN 5000 AND 7000
FEET...3 TO 5 INCHES FROM 7000 TO 8000 FEET WITH HIGHER AMOUNTS ON
THE SAN FRANCISCO PEAKS AND THE WHITE MOUNTAINS.

COLD TEMPERATURES AND LIGHT SHOWERS WILL PERSIST SATURDAY. DRY
WEATHER IS EXPECTED SUNDAY. A SECOND AND COLDER SYSTEM SHOULD
BRING RAIN AND SNOW SHOWERS FROM SUNDAY NIGHT THROUGH MONDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

41

Nearby

Wind Advisories in Arizona, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.